Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 10, 2009, 7:42 PM CST for Piatt County, Illinois. It took effect at Feb 13, 2009, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 10, 2009, 7:42 PM CST (01:42 UTC)
- In effect from
- Feb 13, 2009, 6:00 PM CST
- Expired
- Feb 12, 2009, 9:10 PM CST
- In force
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 110142
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
742 PM CST TUE FEB 10 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
DUE TO RECENT SNOW MELT AND FORECASTED RAINFALL OF BETWEEN ONE
AND TWO INCHES OVER THE NEXT 24 HOURS...THE RIVER AT MONTICELLO IS
EXPECTED TO RISE ABOVE FLOOD STAGE IN THE NEXT COUPLE OF DAYS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC147-111542-
/O.NEW.KILX.FL.W.0002.090212T1048Z-090217T0000Z/
/MNTI2.1.ER.090212T1048Z.090214T0000Z.090216T1800Z.NO/
742 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE WEDNESDAY NIGHT TO MONDAY EVENING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 645 PM TUESDAY THE STAGE WAS 8.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 15.1 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
MONTICELLO 13 8.9 TUE 7 PM 9.1 13.1 14.9
$$4 follow-up statements
000
WGUS83 KILX 111522
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CST WED FEB 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-120522-
/O.EXT.KILX.FL.W.0002.090212T1500Z-090217T0000Z/
/MNTI2.1.ER.090212T1500Z.090214T0600Z.090216T1800Z.NO/
922 AM CST WED FEB 11 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM THURSDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 800 AM WEDNESDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 15.6 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 9.1 WED 8 AM 12.7 15.0 15.5
$$
BARNES000
WGUS83 KILX 120336
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CST WED FEB 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-121735-
/O.EXT.KILX.FL.W.0002.090212T2200Z-090217T0300Z/
/MNTI2.1.ER.090212T2200Z.090214T0000Z.090216T2100Z.NO/
936 PM CST WED FEB 11 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM THURSDAY AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 900 PM WEDNESDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 14.4 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 11.2 WED 9 PM 12.1 13.9 14.4
$$000
WGUS83 KILX 121605
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 AM CST THU FEB 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-130605-
/O.EXT.KILX.FL.W.0002.090214T0000Z-090215T1200Z/
/MNTI2.1.ER.090214T0000Z.090214T0600Z.090215T0600Z.NO/
1005 AM CST THU FEB 12 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM FRIDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 830 AM THURSDAY THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 13.1 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 12.0 THU 8 AM 12.7 13.1 12.9
$$
BARNES000
WGUS83 KILX 130310
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CST THU FEB 12 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-130340-
/O.CAN.KILX.FL.W.0002.000000T0000Z-090215T1200Z/
/MNTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
910 PM CST THU FEB 12 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT MONTICELLO.
* AT 745 PM THURSDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.9 FEET
TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 12.2 THU 8 PM 12.7 12.9 12.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 10, 5:57 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Feb 10, 5:57 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 557 PM CST TUE FEB 10 2009 .DISCUSSION... ISSUED 200 PM CST TUE FEB 10 2009 SHORT TERM...TONIGHT THROUGH FRIDAY ...STRONG SPRING-LIKE STORM TO BRING HEAVY RAIN AND POSSIBLY SEVERE THUNDERSTORMS TO PARTS OF CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS WEDNESDAY MORNING... MODELS HAVE ALL COME AROUND WITH A BIT MORE REASONABLE SOLUTION WITH THE INTENSE UPPER WAVE NOW OVR WRN NEW MEXICO. THIS WAVE WL PUSH OUT QUICKLY INTO THE SOUTHERN PLAINS THIS EVENING AND THEN RAPIDLY NORTHEAST INTO CENTRAL ILLINOIS WEDNESDAY MORNING. THE ASSOCIATED SFC LOW IS FORECAST TO DEEPEN AS IT TRACKS FROM SOUTHERN MISSOURI LATE TNT TO JUST NORTH OF ST. LOUIS WEDNESDAY MORNING. PRECIPITABLE WATER VALUES ON THE ORDER OF 1.25 INCHES... WELL ABOVE NORMAL FOR THIS TIME OF YEAR...STREAMING NWD AHEAD OF THE SYSTEM...THANKS TO A 60-70 KT LOW LEVEL JET LATER TNT. THE SFC AND 850 MB BNDRY WILL BE LOCATED ACRS SOUTH CENTRAL IL AND THEN THAT WL TRACK NWD OVERNIGHT AS THE UPPER WAVE APPROACHES. MODELS CONTINUE TO INDICATE A COUPLED JET STRUCTURE AT 250 MB WHICH WOULD ENHANCE ALREADY BALLISTIC LOW AND MID LEVEL OMEGA FIELDS PUSHING INTO OUR AREA AFTR 09Z. THIS WILL RESULT IN SOME HEAVY RAINFALL WHICH MAY LEAD TO FLOODING OF AREA RIVERS AND STREAMS. WL CONTINUE WITH THE FLOOD WATCH THROUGH WEDNESDAY. AS THE SFC WAVE TRACKS INTO SOUTHWEST ILLINOIS AROUND 12Z...THE WARM FRONT WILL SHIFT NORTH WITH OUR ATTENTION THEN TURNING TO THE SEVERE THREAT AS THE NAM INDICATES 0-1KM HELICITY VALUES ON THE ORDER OF 350-450 M2/S2 ALONG THE NWD ADVANCING WARM FRONT AND FURTHER SOUTH IN THE WARM SECTOR. A PREFRONTAL SQUALL LINE WL BE SHIFTING NE INTO SW OR WEST CENTRAL IL WEDNESDAY MRNG WITH THE THREAT FOR DAMAGING WINDS...HAIL AND POSSIBLY A FEW TORNADOES. CURRENT INDICATIONS SUGGEST THE THREAT FOR SVR WX WL BE MAINLY EAST OF I-55 WITH THE HIGHER THREAT FOR TORNADOES ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO CHAMPAIGN LINE. WITH THE SYSTEM DEEPENING AT THE SFC AND ALOFT...THE PRESSURE GRADIENT WILL BE TIGHT EAST AND SOUTHEAST OF THE SFC LOW TRACK WHICH WILL RESULT IN HIGH GRADIENT WINDS AS WELL...WITH THE NAM-WRF BUFKIT SOUNDINGS SUGGESTING THE POTENTIAL FOR GUSTS APPROACHING 60 MPH WEDNESDAY MORNING INTO THE AFTERNOON HOURS. HAVE A WIND ADVSY OUT FOR AREAS ALONG AND EAST OF I-55 TO COVER THE POTENTIAL PROBLEMS THAT THE GRADIENT WINDS MAY CAUSE DURING THE DAY. THE INTENSE STORM SYSTEM WILL PUSH AWAY RAPIDLY WEDNESDAY EVENING PUTTING AN END TO THE RAIN WITH SFC WINDS GRDLY DIMINISHING. QUIET WX TO RETURN TO THE AREA WED NIGHT THRU FRIDAY AS WEAK HIGH PRESSURE PUSHES ACRS THE MIDWEST. TEMPERATURES WILL BE QUITE A BIT COOLER BEHIND TOMORROWS SYSTEM...BUT STILL AVERAGE ABOVE NORMAL THRU THE END OF THE WEEK. NEXT SYSTEM LATE IN THE WEEK WILL START TO AFFECT OUR AREA FRIDAY NIGHT WITH CHANCES FOR RAIN OR SNOW. LONG TERM...SATURDAY THROUGH TUESDAY ACTIVE SOUTHWEST FLOW TO CONTINUE DURING THIS PERIOD WITH THE NEXT WAVE AFFECTING THE FORECAST AREA SATURDAY WITH 850 TEMPS ALONG WITH LOW TO MID LEVEL THICKNESSES SUGGESTING MORE OF A MIXTURE OF RAIN AND SNOW. WL CONTINUE TO WATCH THIS AS THE TRACK OF THIS LOW IS FURTHER SOUTH AND IT WOULDNT TAKE THAT MUCH MORE COLD AIR TO PRODUCE SOME ACCUMULATING SNOWS ACRS THE NORTH FRIDAY NIGHT INTO SATURDAY MORNING. ENSEMBLES SHOWING MORE SPREAD WITH THE SYSTEMS LATER IN THE PERIOD AND AS A RESULT...WL CONTINUE WITH THE LOW CHANCE POPS OR EVENING KEEP THE MENTION OUT OF THE GRIDS FOR NOW UNTIL WE GET A LITTLE BIT MORE CONSISTENCY WITH THE MEDIUM RANGE MODELS. SMITH && .AVIATION... ISSUED 557 PM CST TUE FEB 10 2009 A LOW PRESSURE AREA WILL MOVE NORTHEAST ACROSS CENTRAL ILLINOIS TOMORROW MORNING...SPREADING RAIN AND THUNDERSTORMS INTO THE AREA. HIGH CLOUDS WILL SPREAD OVER THE TAF SITES TONIGHT BUT CEILINGS SHOULD QUICKLY FALL INTO THE IFR CATEGORY AROUND MIDNIGHT AS A WARM FRONT DEVELOPS TO THE SOUTH AND BEGINS TO LIFT NORTHWARD. THE WARM FRONT WILL ALSO BRING THE BEGINNING OF THE SHOWERS AND POSSIBLE THUNDERSTORMS. VISIBILITIES WILL ALSO FALL AS BUFKIT DATA AND MODEL DATA INDICATES LOTS OF LOW LEVEL MOISTURE WILL ARRIVE ALONG WITH THE FRONT. EXPECTING THUNDERSTORMS TO BE EMBEDDED WITH THE RAIN SO WILL GO WITH VCTS INSTEAD OF PREDOMINATE FOR NOW. RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS AS THE SFC LOW LIFTS NORTHEAST ACROSS THE REGION. THE LOW WILL RIDE ALONG THE I-55 CORRIDOR AND SHOULD BE NORTHEAST OF BMI BY 21Z TOMORROW. AS THE PCPN DIMINISHES DURING THE LATE MORNING CIGS AT SPI...DEC AND CMI SHOULD RISE INTO THE MVFR CATEGORY FOR THE REST OF THE TAF PERIOD. PIA AND BMI HOWEVER WILL REMAIN NORTH OF THE FRONT KEEPING THEIR CIGS IN THE IFR OR LOW MVFR CATEGORY THROUGH THE PERIOD. PIA AND BMI COULD STILL SEE SHOWERS IN THE AFTERNOON BEHIND THE LOW SO WILL KEEP VCSH FOR NOW. SPI...DEC AND CMI COULD END UP IN THE DRY SLOT FOR A PERIOD WHICH COULD AIDE IN CREATING SOME AFTERNOON INSTABILITY FOR SCATTERED THUNDERSTORMS...SO WILL KEEP VCTS IN FOR THEM IN THE AFTERNOON. WINDS WILL BECOME SOUTHEASTERLY TONIGHT BUT THEN BECOME EASTERLY TOMORROW AS THE WARM FRONT DEVELOPS AND LIFTS INTO THE AREA. PIA AND BMI WILL REMAIN NORTH OF THE FRONT SO THEIR WINDS WILL STAY NORTHEASTERLY TO NORTHWESTERLY THROUGH THE PERIOD. SPI...DEC AND CMI WILL SEE SOUTHERLY WINDS THROUGH THE REST OF THE PERIOD. HOWEVER THEY WILL GET QUITE GUSTY AT DEC AND CMI AS GRADIENT WILL REMAIN TIGHT IN THOSE AREAS. SPI AND BMI WILL SEE LIGHTER WINDS BUT BECOMING GUSTY IN THE AFTERNOON. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON FOR ILZ027>031-036>038-040>057-061>063-066>068-071>073. WIND ADVISORY FROM 3 AM TO 9 PM CST WEDNESDAY FOR ILZ038-042>046- 051>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Feb 10, 3:23 PM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CST TUE FEB 10 2009 ILZ062-063-066>068-071>073-111200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 323 PM CST TUE FEB 10 2009 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY SPREAD INTO THE AREA FROM THE SOUTHWEST LATE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREATS WITH THE INITIAL ROUND OF STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. MINOR FLOODING WILL CONTINUE ON THE LITTLE WABASH RIVER NEAR CLAY CITY. THE RIVER WILL SLOWLY FALL TODAY...BUT RISES COULD RECUR DUE TO THE EXPECTED HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS LOW PRESSURE DRAGS A STRONG COLD FRONT INTO CENTRAL ILLINOIS WEDNESDAY MORNING...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY WEDNESDAY MORNING. THE STORMS WILL QUICKLY EXIT INTO INDIANA BY EARLY AFTERNOON...HOWEVER STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO WEDNESDAY MORNING...PRIMARILY BETWEEN 3 AM TONIGHT AND NOON WEDNESDAY. ILZ043>046-051>057-061-111200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SANGAMON-SHELBY-VERMILION- 323 PM CST TUE FEB 10 2009 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY SPREAD INTO THE AREA FROM THE SOUTHWEST LATE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREATS WITH THE INITIAL ROUND OF STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS LOW PRESSURE DRAGS A STRONG COLD FRONT INTO CENTRAL ILLINOIS WEDNESDAY MORNING...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY WEDNESDAY MORNING. THE STORMS WILL QUICKLY EXIT INTO INDIANA BY EARLY AFTERNOON...HOWEVER STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO WEDNESDAY MORNING...PRIMARILY BETWEEN 3 AM TONIGHT AND NOON WEDNESDAY. ILZ027>031-036-037-040-041-047>050-111200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 323 PM CST TUE FEB 10 2009 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY SPREAD INTO THE AREA FROM THE SOUTHWEST LATE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREATS WITH THE INITIAL ROUND OF STORMS WILL BE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ALTHOUGH MOST OF THE THUNDERSTORMS SHOULD BE EAST OF THE AREA SHORTLY AFTER SUNRISE WEDNESDAY...STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 AM TONIGHT. ILZ038-042-111200- LOGAN-MCLEAN- 323 PM CST TUE FEB 10 2009 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY SPREAD INTO THE AREA FROM THE SOUTHWEST LATE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREATS WITH THE INITIAL ROUND OF STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS LOW PRESSURE DRAGS A STRONG COLD FRONT INTO CENTRAL ILLINOIS WEDNESDAY MORNING...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY WEDNESDAY MORNING. THE STORMS WILL QUICKLY EXIT INTO INDIANA BY EARLY AFTERNOON...HOWEVER STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO WEDNESDAY MORNING...PRIMARILY BETWEEN 3 AM TONIGHT AND NOON WEDNESDAY. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 6:15 AM CST | Areal Flood Advisory | ILX | Clark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more | 14 hr |
| Feb 11, 9:52 AM CST | River Flood Warning | ILX | Vermilion | 11 hr |
| Feb 11, 1:54 PM CST | Severe Thunderstorm Warning | ILX | Clark, Crawford | 16 min |
| Feb 11, 2:02 PM CST | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 26 min |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.